Fractional Conformable Self Adjoint Operator Analytic Inequalities

  • George A. AnastassiouEmail author
Part of the Studies in Computational Intelligence book series (SCI, volume 886)


We present here conformable fractional self adjoint operator comparison, Poincaré, Sobolev, Ostrowski and Opial type inequalities. At first we give right and left conformable fractional representation formulae in the self adjoint operator sense. Operator inequalities are based in the self adjoint operator order over a Hilbert space. See also [3].


  1. 1.
    T. Abdeljawad, On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    G.A. Anastassiou, Nonlinearity: Ordinary and Fractional Approximations by Sublinear and Max-Product Operators, Studies in Systems, Decision and Control (Springer, Heidelberg, 2018)Google Scholar
  3. 3.
    G.A. Anastassiou, Conformable fractional self adjoint operator analytic inequalities, submitted for publication, 2019Google Scholar
  4. 4.
    G.A. Anastassiou, Conformable fractional inequalities, in Functional Equations and Analytic Inequalities, ed. by G. Anastassiou, J. Rassias (Springer, New York, 2020), accepted for publicationGoogle Scholar
  5. 5.
    S.S. Dragomir, Inequalities for functions of selfadjoint operators on Hilbert spaces (2011),
  6. 6.
    S. Dragomir, Operator Inequalities of Ostrowski and Trapezoidal Type (Springer, New York, 2012)CrossRefGoogle Scholar
  7. 7.
    T. Furuta, J. Mićić Hot, J. Pečaric, Y. Seo, Mond-Pečaric Method in Operator Inequalities, Inequalities for Bounded Self adjoint Operators on a Hilbert Space (Element, Zagreb, 2005)Google Scholar
  8. 8.
    G. Helmberg, Introduction to Spectral Theory in Hilbert Space (Wiley, New York, 1969)zbMATHGoogle Scholar
  9. 9.
    R. Khalil, M. Al. Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)Google Scholar

Copyright information

© The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations